Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 104, NWS North Platte, NE

June 20, 2015Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2015, 7:58 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 32 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 7:58 PM MDT (01:58 UTC)
Expired
Jun 20, 2015, 8:30 PM MDT
In force
32 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The Rapid City radar (KUDX), 157 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:00 PM MDTHAIL 1.753 E Rushville, NEDELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.
Jun 20, 8:01 PM MDTHAIL 15 Wnw Clinton, NE
Jun 20, 8:03 PM MDTHAIL 16 N Gordon, NEVERY LITTLE WIND WITH THE HAIL.
Jun 20, 8:08 PM MDTHAIL 14 Ene Clinton, NE
Jun 20, 8:12 PM MDTTSTM WND DMG6 W Clinton, NETRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES WERE BLOWN OVER.
Jun 20, 8:12 PM MDTHAIL 15 Sse Clinton, NE
Jun 20, 8:12 PM MDTHAIL 1.56 W Clinton, NE
Jun 20, 8:26 PM MDTTSTM WND GST 609 Sse Clinton, NE
Jun 20, 8:26 PM MDTHAIL 15 Sse Clinton, NE
Jun 20, 8:26 PM MDTHAIL 1.759 Sse Clinton, NEWINDS ON THE NORTH SIDE OF THE RESIDENTS WERE ALL BROKEN OUT.
Jun 20, 8:35 PM MDTHAIL 1.7513 Se Clinton, NERELAYED VIA STORM CHASER
Jun 20, 8:35 PM MDTHAIL 1.7514 Sse Clinton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 2.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS53 KLBF 210158
SVRLBF
NEC031-161-210230-
/O.NEW.KLBF.SV.W.0104.150621T0158Z-150621T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM MDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 830 PM MDT

* AT 755 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF CLINTON...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...PUBLIC.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...GORDON...CLINTON...HOOVER LAKE...HIGHWAY 250 CROSSING
  THE NIOBRARA RIVER...LONE BUTTE...SHELL LAKE STATE WILDLIFE
  MANAGEMENT AREA...INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...IRWIN...BAYONNE...ROCK
  HILL...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...MORGAN LAKE...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AND BILLYS LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 81 AND 124.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 207 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4300 10209 4271 10164 4243 10206 4262 10266
      4299 10268
TIME...MOT...LOC 0157Z 305DEG 40KT 4288 10240

HAIL...1.75IN
WIND...70MPH

$$
CDC
1 follow-up statement
184 
WWUS53 KLBF 210213
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT JUN 20 2015

NEC031-161-210230-
/O.CON.KLBF.SV.W.0104.000000T0000Z-150621T0230Z/
SHERIDAN NE-CHERRY NE-
813 PM MDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY AND NORTHERN SHERIDAN COUNTIES UNTIL 830 PM MDT...

AT 812 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDON...AND
MOVING SOUTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...INTERSECTION OF HIGHWAY
27 AND MILLS ROAD...HIGHWAY 27 CROSSING THE NIOBRARA RIVER...IRWIN...
BAYONNE...ROCK HILL...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
MORGAN LAKE...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AND BILLYS
LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 86 AND 124.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 207 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4289 10240 4300 10209 4271 10164 4243 10206
      4262 10266
TIME...MOT...LOC 0213Z 305DEG 40KT 4277 10221

HAIL...1.75IN
WIND...70MPH

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:37 PM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 5:37 PM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT SAT JUN 20 2015

.SYNOPSIS...
ISSUED AT 314 PM CDT SAT JUN 20 2015

AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN
CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON WATER
VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF THE
US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. AT THE SURFACE A
WEAK COLD FRONT HAD PUSHED SOUTH AND EAST OF THE CWA...WITH
NORTHERLY WINDS AND CLEAR SKIES BEHIND THE FRONT. THE BOUNDARY DID
LITTLE TO REDUCE LOCAL HUMIDITY LEVELS WITH DEWPOINTS STILL IN THE
LOW TO MID 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

WEAK UPPER LEVEL PV MAX NOTED ON WATER VAPOR CROSSING THROUGH WY/MT.
ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING ON
THE HIGH TERRAIN OF EASTERN WYOMING/NEBRASKA PANHANDLE/SW SOUTH
DAKOTA...WHICH HAS BEEN CONSISTENTLY ADVERTISED IN MOST HI RES
MODELS TODAY. THE CONVECTION THEN TRACKS EAST/SOUTHEAST ALONG THE
NOSE OF A STRENGTHENING LLJ...AND INTO THE CWA AFTER 00Z. DEEP LAYER
SHEAR AROUND 50 KTS AND STEEP MID-LEVEL LAPSE RATES WILL PROMOTE THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS...WITH DAMAGING WIND THE
PRIMARY THREAT DUE TO DRY MID-LEVELS. THE BEST CHANCES FOR STORMS
LOOKS TO REMAIN CONFINED TO NORTHWEST AND NORTH CENTRAL
NEBRASKA...HOWEVER CANNOT RULE OUT A STORM OR TWO AS FAR SOUTH AS
NORTH PLATTE IF THE LLJ CAN SUSTAIN THE THUNDERSTORM ACTIVITY.

SURFACE HIGH PRESSURE MOVES EAST TOMORROW AND SOUTHERLY FLOW RETURNS
TO THE AREA. THIS WILL SET THE STAGE FOR A WARMER AND QUITE HUMID
DAY WITH HIGHS IN THE MID 80S TO MID 90S AND DEWPOINTS NEAR 70 IN
SOME SPOTS. AIRMASS BECOMES VERY UNSTABLE BY THE MID TO LATE
AFTERNOON HOURS...BUT REMAINS CAPPED WITH A STOUT EML FIRMLY IN
PLACE THROUGH 00Z. ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION
TONIGHT WILL NEED TO BE CLOSELY ANALYZED TOMORROW. FOCUSED MOISTURE
CONVERGENCE AND LIFT ALONG A BOUNDARY MAY BE ENOUGH TO BRING A
SURFACE BASED AIR PARCEL TO THE LFC...HOWEVER LEFT POPS OUT FOR NOW
DUE TO LOW FORECASTER CONFIDENCE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 314 PM CDT SAT JUN 20 2015

OVERALL SYNOPTIC PATTERN UNDERGOES SIGNIFICANT CHANGES TWD THE END OF
THE PERIOD WITH A MORE AMPLIFIED UPPER FLOW OF WHICH LONG RANGE
MODELS AGREE PRIMARILY ON AND ENSEMBLES GIVE SUPPORT TO. THIS IS
CHARACTERIZED BY A RIDGE AXIS ACROSS THE WEST WITH A LONG WAVE
TROUGH IN THE EAST. THIS PUTS WESTERN AND NORTH CENTRAL NEBRASKA IN
NWRLY FLOW ALOFT WHICH WILL KEEP THUNDERSTORM CHANCES IN THE FCST AS
A FRONTAL BOUNDARY GETS SHOVED NORTH AND SOUTH DAILY DEPENDING ON
THUNDERSTORM OUTFLOW. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY
BELOW AVE FOR THIS TIME OF YEAR FROM WED ON TO THE END OF THE PERIOD.

LOOKING CLOSER AT THE DETAILS BEGINNING SUNDAY NIGHT...AS MENTIONED
ATMOSPHERE SUNDAY EVENING IS VERY UNSTABLE...BUT WARM AIR ALOFT
LOOKS STRONG ENOUGH TO INHIBIT DEEP MOIST CONVECTION...UNLESS
CONVERGENCE CAN FOCUS ON OUTFLOW BOUNDARIES FROM EXPECTED EARLIER
CONVECTION. SIGNIFICANT PV ANOMALY PUSHES EWD ACROSS THE DAKOTAS AND
DRAGS A LEAD SFC TROUGH AND ASSOCIATED COLD FRONT SEWD OVERNIGHT
SUNDAY NIGHT...BUT LOW LEVEL CONVERGENCE IN THIS AREA IS WEAK. WITH
SUCH AN UNSTABLE ATMOSPHERE IN PLACE ANY STORM THAT COULD BREAK THE
CAP WOULD LIKELY BE SEVERE. FCST HAS CHANCES LIMITED TO NRN FRINGE
OF NEB...THOUGH THIS WILL BE HEAVILY SCRUTINIZED AS NEWER DATA
BECOMES AVAILABLE DUE TO THE HIGH LEVEL OF INSTABILITY.

FRONT BECOMES STALLED ACROSS NRN KS MONDAY NIGHT AS SFC LOW PRESSURE
TRACKS ACROSS THE SD/NEB BORDER. MONDAY WILL BE BREEZY BEHIND THE
PASSAGE OF THE FRONT AND TEMPS SIGNIFICANTLY COOLER IN THE NORTHERN
PART OF THE STATE. WITH THE FRONT STALLED SOUTH OF THE AREA
TUESDAY...LOW LEVEL MOISTURE WILL POOL NORTH OF THE FRONT AND THE
DEVELOPMENT OF STRATUS IS LOOKING MORE LIKELY. THIS WILL LEAD TO MAX
TEMPS BELOW AVE. RETURN FLOW AROUND THE SFC HIGH THAT SETTLES IN
WILL LEAD TO UPSLOPE FLOW IN THE PANHANDLE. MEANWHILE LOW LEVEL SRLY
WINDS WILL INTERACT WITH THE FRONT TO DEVELOP THUNDERSTORMS ACROSS
THE SRN PORTION OF THE STATE WHILE STORM CHANCES INCREASE IN THE
PANHANDLE AS WELL AS THE NEXT UPPER SUPPORT MOVES IN.

AS THE WRN STATES RIDGE BUILDS AND NW FLOW DEVELOPS ACROSS THE AREA
FROM MID WEEK ON...THE MID LEVEL WARM TEMPS WHICH WILL HELP TO LIMIT
CONVECTION SUNDAY AND MONDAY WILL COOL AND WITH SEVERAL SHORT WAVE
TROUGHS ROUNDING THE WRN STATES RIDGE...MORE WIDESPREAD CONVECTION
IS EXPECTED TO DEVELOP. THE BEST CONCENTRATION OF THUNDERSTORMS WILL
BE IN THE VCNTY OF THE FRONTAL BOUNDARY...DEPENDING ON WHERE THAT
SETS UP. DESPITE BEING IN AGREEMENT ON THE GENERAL DEVELOPMENT OF
THE SYNOPTIC SCALE PATTERN...THERE ARE VAST DIFFERENCES IN THE SFC
AND SMALLER SCALE FEATURES TO LIMIT CONFIDENCE IN PRECIP LOCATION
AND DURATION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 635 PM CDT SAT JUN 20 2015

THE SREF AND OTHER MODELS GENERATE STRATUS 09Z-15Z ACROSS WRN NEB
ALONG OR NEAR HIGHWAY 61. VFR IS EXPECTED ALL AREAS THEREAFTER.

THE STORMS ACROSS SD COULD DROP SOUTHEAST OVERNIGHT AND THE HRRR
MODEL SUGGESTS SCATTERED COVERAGE FROM 03Z ONWARD...GENERALLY
ALONG AND NORTH OF NEBRASKA 2. THIS STORM ACTIVITY SHOULD CLEAR
THE FCST AREA BY 12Z. ISOLATED COVERAGE IS POSSIBLE NORTH OF
INTERSTATE 80 TO HIGHWAY 2.

NO STORM ACTIVITY IS EXPECTED SUNDAY BUT...IF ONE FORMS IN THE
AFTERNOON IT WOULD BE SEVERE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...JWS
AVIATION...CDC
Hazardous weather outlook, Jun 20, 2:34 PM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT SAT JUN 20 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-212045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT SAT JUN 20 2015 /234 PM MDT SAT JUN 20 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE
RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE
INFORMATION.

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE NEBRASKA PANHANDLE
AND SOUTHWEST SOUTH DAKOTA THIS EVENING AND TRACK SOUTHEAST INTO
THE AREA LATE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. A
FEW STRONG TO SEVERE STORMS CAPABLE OF A LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE...MAINLY IN NORTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY EVENING INTO
THE OVERNIGHT ACROSS NORTH CENTRAL NEBRASKA. A FEW STORMS MAY
BECOME SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS.

DAILY THUNDERSTORM CHANCES ENTER THE FORECAST WEDNESDAY THROUGH
THE END OF THE WEEK AS A FRONTAL BOUNDARY STALLS OVER THE AREA.
SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS
UNCLEAR AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jun 20, 6:33 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT SAT JUN 20 2015

NEZ004-210130-
SHERIDAN NE-
633 PM MDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
730 PM MDT...

AT 630 PM MDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM WITH
VERY LARGE HAIL 55 MILES NORTHWEST OF PINE RIDGE...MOVING SOUTHEAST
AT 45 MPH.

THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN SHERIDAN COUNTY AROUND 730 PM MDT

MONITOR THE LATEST WARNINGS AND STATEMENTS WITH THIS STORM AS IT
COULD AFFECT SHERIDAN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC
Special weather statement, Jun 20, 7:07 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM MDT SAT JUN 20 2015

NEZ004-210130-
SHERIDAN NE-
707 PM MDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
730 PM MDT...

AT 703 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
WITH VERY LARGE HAIL AND HIGH WINDS 30 MILES NORTHWEST OF PINE
RIDGE...MOVING SOUTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
RURAL NORTHERN SHERIDAN COUNTY THROUGH 730 PM MDT

MONITOR THE LATEST WARNINGS AND STATEMENTS WITH THIS STORM. IT WILL
LIKELY AFFECT SHERIDAN COUNTY THIS EVENING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

CDC
Local storm report, Jun 20, 7:53 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     19 NW CLINTON           42.95N 102.61W
06/20/2015  E70 MPH          SHERIDAN           NE   PUBLIC

            PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
            MINUTES.

0831 PM     HAIL             19 NW CLINTON           42.95N 102.61W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 20, 7:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     19 NW CLINTON           42.95N 102.61W
06/20/2015  E70.00 MPH       SHERIDAN           NE   PUBLIC

            PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
            MINUTES.

0852 PM     HAIL             19 NW CLINTON           42.95N 102.61W
06/20/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:22 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
Jun 20, 8:29 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
Jun 20, 9:10 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker50 min
Jun 20, 9:54 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas36 min
Jun 21, 12:39 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
Jun 21, 1:45 AM MDTSevere Thunderstorm WarningLBFCherry45 min
Jun 21, 2:01 AM MDTSevere Thunderstorm WarningLBFCherry29 min
Jun 21, 2:41 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan49 min
Jun 21, 3:30 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Jun 21, 5:01 AM MDTSevere Thunderstorm WarningLBFHooker29 min
Jun 21, 5:45 AM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, McPherson45 min
Jun 21, 6:29 AM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson46 min
Jun 21, 7:09 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln51 min
Jun 21, 7:39 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jun 21, 8:17 AM MDTSevere Thunderstorm WarningLBFFrontier28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.